# SDR SWAA2025042225889

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N8935Q
- Make and model: Boeing 737-8
- Aircraft serial: 68457
- Aircraft time: 878 hours, 457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD FLASHLIGHT WILL NOT TEST CAPT SIDE AFT INBD FLASH WILL TEST CAPT SIDE<[01] RESECURED AFT INBOARD LEFT SIDE FLASLIGHT PER S.I.P. INTRODUCTION. OPS CHECK GOOD
